Online variable sized covering

Research output: Contribution to journalArticlepeer-review


The online problem of covering variable sized bins was discussed. One-dimensional and multidimensional vector covering with variable sized bins were considered. The best possible competitive ratio for the set of bins B and the parameter m by giving both an algorithm with competitive ratio r(B,m) and an upper bound of r(B,m) on the competitive ratio of any online deterministic or randomized algorithm was presented.

Original languageEnglish
Pages (from-to)294-305
Number of pages12
JournalInformation and Computation
Issue number2
StatePublished - 15 Dec 2001
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Information Systems
  • Computer Science Applications
  • Computational Theory and Mathematics


Dive into the research topics of 'Online variable sized covering'. Together they form a unique fingerprint.

Cite this